# SDR AALA982231

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1460A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11480
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Stop
- Part number: A11345403
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1782 - AFTER TAKEOFF ORD LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  CYCLED GEAR THREE TIMES WITH SAME RESULTS.  RETURNED AND LANDED ORD WITHOUT INCIDENT.  ADJUSTED UPLOCK BRACKET STOP, INSTALLED NEW LOCK-TANG AND SAFETY TIED PER MM.  RETRACTED GEAR SEVERAL TIMES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
